# SDR CA951130011

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 25B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn
- Part number: 46001SA04
- Condition: Faulty Card
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F, N
- Precautionary procedure: H

## Discrepancy

(CAN)FLIGHT CREW REPORTED DURING FLIGHT THAT WHILE IN CRUISE, STICK PUSHER CAME ON. THEY MANUALLY SELECTED L/H STALL WARNING SWITCH OFF. STICK PUSHER RELEASED, NO FURTHER INCIDENT. STALL WARNING CARD FOUND DEFECTIVE, PUSHER REMAINED ON AT ALL TIMES. DEFECTIVE CARD REPLACED.
